# SDR SWAA2023051826337

- Difficulty date: April 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F.REMOVED DAMAGED PLIES ON UPPER FACESHEET IN NUMEROUS LOCATIONS WITH THE LARGEST MEASURING 6' X 5.5'; THEN CLEANED IAW SRM 53-00-50-2R-1 PARA 3. A. AND C. - E. WITH NO MOISTURE OR CONTAMINATION NOTED.;APPLIED BMS5-28 TY19 LOT#AK2JP8366K POTTING COMPOUND TO EXPOSED CORE CELLS THEN SET TO CURE USING HEAT LAMP AND THERMOMETER ID: ATS2209 CAL DUE: 10/2023 IAW SRM 53-00-50-2R-1 PAR.3. G. - H.;CURED POTTING; SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 H2 LOT NUMBER 1522395-2 INSTALLED PLIES WITH BMS8-201 TYPE III LOT NUMBER 1522301-1; VACUUM BAGGEDVERIFIED CURE COMPLETE; UNBAGGED; TRIMMED PLY EDGES AND RE-DRILLED INSERT HOLES AS NEEDED. ALL IAW SRM 53-00-50-2R-1 PARA 3. M. (1) AND 3. N.    INSTALLED ALL PREVIOUSLY REMOVED THROUGH INSERTS WITH ADHESIVE BMS 5-107 CLASS 1 LOT# AK2KP8383K AND CURED UNDER HEAT LAMP USING THERMOMETER ID: ATS2209; CAL DUE: 10/2023 TO MONITOR THE TEMPERATURE.  INSTALLED ALL PREVIOUSLY REMOVED BLIND INSERTS WITH ADHESIVE BMS5-28 TY19 LOT#AK2JP8366K AND SET TO CURE UNDER HEAT LAMP USING THERMOMETER ID: ATS2209; CAL DUE: 10/2023 ; TO MONITOR THE TEMPERATURE.   ALL WORK ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARA 3. N. AND BOEING DRAWING 147A5810 SHEET 95. CURED POTTING FOR BLIND INSERTS IAW SRM 53-00-50-2R-1 PARAGRAPH 3.N.
